# SDR 2001UALA00774

- Difficulty date: May 16, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7298U
- Make and model: Boeing 727222
- Aircraft serial: 21893
- Aircraft time: 63,295 hours, 36,450 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE LANDING GEAR WARNING HORN SOUNDED AND A RED INDICATION OCCURRED FOR BOTH LEFT AND RIGHT MAIN GEAR.  *S/D*  THE LANDING GEAR ACCESSORY UNIT FAILED.  REPLACED LANDING GEAR ACCESSORY UNIT PER MAINTENANCE MANUAL.  RAN ENGINE PER JET RUN UP HANDBOOK.  PERFORMED POWER TRANSFERS DURING ENG RUN.  LANDING GEAR INDICATION NORMAL.
